# SDR DALA1022459886

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN BULKHEAD HORIZONTAL SUPPORT ANGLE OUTBOARD CLIP AT BS 1167 L15L.  REPAIRED PER SRM 51-10-2, SRM 51-10-4 & SRM 51-30-5.
